# SDR AALA202108206330

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,093 hours, 14,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: R4 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR  4R DIFFICULT TO ARM. CLEANED AND LUBRICATED GIRT BAR FITTINGS PER AMM 52-13-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
